کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1151604 958239 2016 5 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
A characterization of the normal distribution by the independence of a pair of random vectors
ترجمه فارسی عنوان
مشخص سازی توزیع نرمال با استقلال یک جفت بردار تصادفی
کلمات کلیدی
Cumulants؛ خواص توزیع نرمال
primary, 46L54; secondary, 62E10Cumulants; Characterization of normal distribution
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
چکیده انگلیسی

Kagan and Shalaevski (1967) have shown that if the random variables X1,…,XnX1,…,Xn are i.i.d. and the distribution of ∑i=1n(Xi+ai)2ai∈Rai∈R depends only on ∑i=1nai2, then each Xi∼N(0,σ)Xi∼N(0,σ). In this paper, we will give other characterizations of the normal distribution which are formulated in a similar spirit.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 114, July 2016, Pages 1–5
نویسندگان
,